Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tapering of Venlafaxine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Doctor :   hi
Doctor :   how i help u
User :   SIR LAST 2 YEAR I am continuing venlafaxine 75 mg
Doctor :   please proceed with your query
Doctor :   ok
User :   now i want to quit that medicine
Doctor :   ok
User :   how will i taper the dose
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   yes
Doctor :   wats your age
User :   23
Doctor :   ok
Doctor :   do yu have any symptoms
Doctor :   for what medical condition are yu taking this tablets
User :   am a B-Pharm student at that time treating for mild i am ..ok
Doctor :   ok
Doctor :   thats good to hear
Doctor :   yes yu need to taper the dose
Doctor :   this to reduce the syptoms
Doctor :   and also the withdrawl symtoms
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor